MathSciNet Relay Station
MathSciNet bibliographic data
MR93493 (20 #17) 10.00
Stein, Sherman K. Unions of arithmetic sequences. Math. Ann. 134 1958 289–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement